Fixed point theorem for contraction mappings in probabilistic normed spaces

P. K. Harikrishnan, Bernardo Lafuerza–Guillén, Yeol Je Cho, K. T. Ravindran

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, the concept of contractive mappings and ϕ− contraction mappings on Menger’s probabilistic normed spaces are defined with suitable examples. The unique fixed point theorem for contractive mappings and ϕ− contraction mappings are established in Menger’s probabilistic normed spaces.

Original languageEnglish
Pages (from-to)818-827
Number of pages10
JournalItalian Journal of Pure and Applied Mathematics
Volume43
Publication statusPublished - 01-01-2020

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Fixed point theorem for contraction mappings in probabilistic normed spaces'. Together they form a unique fingerprint.

Cite this